# SDR USAASA01032

- Difficulty date: June 30, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 1,170 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS TEST FAILED.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNITS AT FIN LOCATIONS 12WL AND 15WL.  THE SYSTEM TESTED OK FOR SERVICE  (M)
